Scientific Article
previous document  unige:7897  next document
add to browser collection
Title

Separation of overlapping multiplets and contraction of substructures within multiplets using symmetry properties

Authors
Bodenhausen, Geoffrey
Published in Journal of Magnetic Resonance. A. 1996, vol. 119, no. 1, p. 139-144
Identifiers
Full text
Article - document accessible for UNIGE members only Limited access to UNIGE
Citation
(ISO format)
JEANNERAT, Damien, BODENHAUSEN, Geoffrey. Separation of overlapping multiplets and contraction of substructures within multiplets using symmetry properties. In: Journal of Magnetic Resonance. A, 1996, vol. 119, n° 1, p. 139-144. https://archive-ouverte.unige.ch/unige:7897

123 hits

2 downloads

Update

Deposited on : 2010-06-21

Export document
Format :
Citation style :